Detail publikace
Two-scale limits in some non-linear problems of engineering mechanics
VALA, J.
Originální název
Two-scale limits in some non-linear problems of engineering mechanics
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
The paper pazs attention to the stong and weak two-scale convergence of sequences of solutions in some problems of engineering mechanics.
Klíčová slova
two-scale convergence, engineering mechanics
Autoři
VALA, J.
Vydáno
1. 1. 2003
ISSN
0378-4754
Periodikum
Mathematics and Computers in Simulation
Ročník
61
Číslo
3-6
Stát
Nizozemsko
Strany od
177
Strany do
185
Strany počet
9
BibTex
@article{BUT41371,
author="Jiří {Vala}",
title="Two-scale limits in some non-linear problems of engineering mechanics",
journal="Mathematics and Computers in Simulation",
year="2003",
volume="61",
number="3-6",
pages="177--185",
issn="0378-4754"
}